# SDR 2024FA0000269

- Difficulty date: March 28, 2024
- Submitted: March 28, 2024
- Operation: General aviation
- Aircraft: N194LE
- Make and model: Robsin R22BETAII
- Aircraft serial: 4094
- Aircraft time: 10,186 hours
- Engine: Lyc O360J2A
- Engine time: 10,724 hours
- System (JASC): 3210 · Main Landing Gear
- Part: Crossover Tube
- Part number: A2413
- Condition: Cracked
- Location: Mlg
- Part time: 10,186 hours
- Component: Main Skid Tube, Robsin
- Component part number: A01419
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100HR INSPECTION FOUND BOTH, FWD & AFT LANDING GEAR CROSS TUBES P/N A241-3 CRACKED AT STRUT ATTACHMENT. FOUND ONE CROSS TUBE SAME P/N CRACKED APPX 12MO PRIOR.
